Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 16, NWS Green Bay, WI

November 17, 2013

NWS Green Bay, WI issued this gale warning at Nov 17, 2013, 4:07 AM CST. It took effect at Nov 17, 2013, 4:00 PM CST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 4:07 AM CST (10:07 UTC)
In effect from
Nov 17, 2013, 4:00 PM CST
Expired
Nov 18, 2013, 3:00 PM CST
In force
23 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WHUS73 KGRB 171007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST SUN NOV 17 2013

...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING...

.LOW PRESSURE WILL TRACK ACROSS THE AREA TODAY...THEN STRENGTHEN
AS IT PULLS AWAY FROM THE AREA TONIGHT. SOUTH WINDS WILL REMAIN
GUSTY THIS MORNING. THERE COULD BE BE A LULL IN THE WIND MID-
DAY...ESPECIALLY NORTH OF STURGEON BAY...AS THE LOW MOVES DIRECTLY
OVER THE AREA. THEN WEST-NORTHWEST GALES ARE EXPECTED AS COLD AIR
FLOODS INTO THE AREA IN THE WAKE OF THE DEPARTING STORM.

MOIST AIR MOVING OVER THE RELATIVELY COOL WATER WILL OCCASIONALLY
PRODUCE DENSE FOG THROUGH EARLY AFTERNOON.

LMZ521-522-541-171815-
/O.EXT.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/
/O.CON.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/
/O.UPG.KGRB.GL.A.0003.131118T0200Z-131118T1500Z/
/O.NEW.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
407 AM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS
  WILL SHIFT WEST AROUND DUSK...WITH GALE FORCE SUSTAINED WINDS TO
  35 KNOTS AND GUSTS TO 45 KNOTS EXPECTED OVERNIGHT. THE GALES
  WILL CONTINUE MONDAY MORNING BEFORE DIMINISHING.

* WAVES...WAVES WERE AS HIGH AS 10 FEET ON THE LAKE EARLY THIS
  MORNING...WHILE THEY WERE CONSIDERABLY LOWER ON THE BAY. WAVES
  ON THE LAKE WILL SETTLE BACK TO 4 TO 7 FEET AS WINDS TURN OFF
  SHORE. WINDS ON THE BAY WILL INCREASE TO 4 TO 7 FEET AS THE
  GALES DEVELOP TONIGHT.

* DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES
  THROUGH EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-171815-
/O.EXT.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/
/O.CON.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/
/O.NEW.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 AM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
CST MONDAY. 

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS
  WILL SHIFT WEST AROUND DUSK...WITH GALE FORCE SUSTAINED WINDS TO
  35 KNOTS AND GUSTS TO 45 KNOTS EXPECTED OVERNIGHT. THE GALES
  WILL CONTINUE MONDAY MORNING BEFORE DIMINISHING.

* WAVES...WAVES WERE AS HIGH AS 10 FEET ON THE LAKE EARLY THIS
  MORNING. WAVES ON THE LAKE WILL SETTLE BACK TO 4 TO 7 FEET AS
  WINDS TURN OFF SHORE.

* DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES
  THROUGH EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS
6 follow-up statements
257 
WHUS73 KGRB 171639
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 AM CST SUN NOV 17 2013

...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING...

.LOW PRESSURE WILL TRACK ACROSS THE AREA TODAY...THEN STRENGTHEN
AS IT PULLS AWAY FROM THE AREA TONIGHT. GUSTY SOUTH WINDS WILL
REMAIN POSSIBLE THIS MORNING...MAINLY SOUTH OF MANITOWOC...
OTHERWISE THERE WILL BE A LULL IN THE WIND LATE THIS MORNING INTO
THE EARLY AFTERNOON...AS THE LOW MOVES DIRECTLY OVER THE AREA.
THEN WEST- NORTHWEST GALES ARE EXPECTED AS COLD AIR FLOODS INTO
THE AREA IN THE WAKE OF THE DEPARTING STORM.

MOIST AIR MOVING OVER THE RELATIVELY COOL WATER WILL OCCASIONALLY
PRODUCE DENSE FOG THROUGH THE AFTERNOON.

LMZ521-522-541>543-180045-
/O.CON.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/
/O.CON.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/
/O.CON.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1039 AM CST SUN NOV 17 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CST MONDAY...

* WINDS...SHIFTING SHARPLY TO THE WEST AROUND DUSK...WITH GALE
  FORCE SUSTAINED WINDS TO 35 KTS AND GUSTS TO 45 KTS EXPECTED
  THROUGH LATE EVENING. THE GALES WILL CONTINUE ON THE BAY AND
  NORTH OF STURGEON BAY ON THE LAKE INTO MONDAY MORNING BEFORE
  DIMINISHING...WHILE WINDS SOUTH OF STURGEON BAY ON THE LAKE WILL
  SLOWLY DIMINISH OVERNIGHT.

* WAVES...4 TO 7 FT ON THE LAKE...AND BUILDING TO 4 TO 7 FT ON THE
  BAY LATE THIS EVENING AND OVERNIGHT.

* DENSE FOG WILL REDUCE VISIBILITIES TO UNDER ONE MILE AT TIMES
  THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
257 
WHUS73 KGRB 172128
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CST SUN NOV 17 2013

...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING...

.LOW PRESSURE WILL TRACK ACROSS THE AREA THIS EVENING...THEN
STRENGTHEN AS IT PULLS AWAY FROM THE AREA TONIGHT. AS THE LOW
MOVES DIRECTLY OVER THE AREA....WEST- NORTHWEST GALES ARE
EXPECTED AS COLD AIR FLOODS INTO THE AREA IN THE WAKE OF THE
DEPARTING STORM.


LMZ521-522-541>543-180530-
/O.EXP.KGRB.MF.Y.0020.000000T0000Z-131117T2100Z/
/O.CON.KGRB.SC.Y.0087.000000T0000Z-131117T2200Z/
/O.CON.KGRB.GL.W.0016.131117T2200Z-131118T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
328 PM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

*  WINDS...WESTERLY GALE FORCE SUSTAINED WINDS TO 35 KTS AND GUSTS
   TO 45 KTS EXPECTED THROUGH LATE EVENING. THE GALES WILL
   CONTINUE ON THE BAY AND NORTH OF STURGEON BAY ON THE LAKE INTO
   MONDAY MORNING BEFORE DIMINISHING...WHILE WINDS SOUTH OF
   STURGEON BAY ON THE LAKE WILL SLOWLY DIMINISH OVERNIGHT.

*  WAVES...4 TO 7 FT ON THE LAKE...AND BUILDING TO 4 TO 7 FT ON
   THE BAY LATE THIS EVENING AND OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000 
WHUS73 KGRB 180314
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CST SUN NOV 17 2013

...WEST GALES EXPECTED TONIGHT AND MONDAY MORNING...

.LOW PRESSURE WILL TRACK ACROSS THE STATE TONIGHT...AND STRENGTHEN
AS IT PULLS AWAY FROM THE AREA. WEST- NORTHWEST GALES ARE
EXPECTED AS COLD AIR FLOODS INTO THE AREA IN THE WAKE OF THE
DEPARTING STORM.

LMZ521-522-541>543-181115-
/O.CON.KGRB.GL.W.0016.000000T0000Z-131118T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
914 PM CST SUN NOV 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WINDS...WESTERLY GALE FORCE SUSTAINED WINDS TO 35 KTS AND GUSTS
  TO 45 KTS EXPECTED. THE GALES WILL CONTINUE ON THE BAY AND
  NORTH OF STURGEON BAY ON THE LAKE INTO MONDAY MORNING BEFORE
  DIMINISHING...WHILE WINDS SOUTH OF STURGEON BAY ON THE LAKE WILL
  SLOWLY DIMINISH OVERNIGHT.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
996 
WHUS73 KGRB 181004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CST MON NOV 18 2013

...WEST GALES EXPECTED THIS MORNING...

.INTENSE LOW PRESSURE WILL PULL AWAY FROM THE STATE TODAY. THE LOW
WILL STILL GENERATE GALE FORCE WINDS THROUGH MID-MORNING...THEN
WINDS SHOULD BEGIN TO DIMINISH LATER IN THE DAY. 

LMZ521-522-541>543-181600-
/O.CON.KGRB.GL.W.0016.000000T0000Z-131118T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
404 AM CST MON NOV 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WINDS...WEST GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS ARE
  EXPECTED THROUGH MID-MORNING. THE WINDS WILL BEGIN TO DIMINISH
  DURING THE LATE MORNING.

* WAVES...WAVES WILL RANGE FROM 4 TO 7 FT ON THE BAY AND ON THE
  LAKE TO THE NORTH OF STURGEON BAY...TO 2 TO 4 FT ON THE LAKE
  SOUTH OF STURGEON BAY.

* A SMALL CRAFT ADVISORY WILL BE ISSUED UPON EXPIRATION OF THE
  GALE WARNING SINCE CONDITIONS HAZARDOUS TO SMALL CRAFT ARE
  EXPECTED TO PERSIST UNTIL LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS
549 
WHUS73 KGRB 181551
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CST MON NOV 18 2013

...WEST GALES EXPECTED THROUGH EARLY AFTERNOON...

.INTENSE LOW PRESSURE WILL PULL AWAY FROM THE STATE TODAY. THE
LOW WILL STILL GENERATE GALE FORCE WINDS THROUGH EARLY THIS
AFTERNOON...THEN WINDS SHOULD BEGIN TO SLOWLY DIMINISH LATE THIS
AFTERNOON AND INTO TONIGHT.

LMZ542-543-190000-
/O.EXT.KGRB.GL.W.0016.000000T0000Z-131118T1800Z/
/O.NEW.KGRB.SC.Y.0088.131118T1800Z-131119T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 AM CST MON NOV 18 2013

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...WEST TO 30 KTS WITH GUSTS TO AROUND 35 KTS ARE EXPECTED
  THROUGH MID-DAY...DIMINISHING TO 15 TO 25 KTS WITH GUSTS TO
  AROUND 30 KTS EARLY IN THE AFTERNOON...THEN TO 10 TO 15 KTS IN
  THE LATE EVENING AND OVERNIGHT.

* WAVES...2 TO 4 FT SUBSIDING TO 1 TO 3 FT THIS AFTERNOON...WITH
  THE LARGER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-190000-
/O.EXT.KGRB.GL.W.0016.000000T0000Z-131118T2100Z/
/O.NEW.KGRB.SC.Y.0088.131118T2100Z-131119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
951 AM CST MON NOV 18 2013

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

* WINDS...WEST GALES TO 35 KTS WITH GUSTS TO AROUND 40 KTS ARE
  EXPECTED THROUGH EARLY AFTERNOON...DIMINISHING TO 15 TO 25 KTS
  WITH GUSTS TO AROUND 30 KTS EARLY IN THE AFTERNOON...THEN TO 10
  TO 15 KTS OVERNIGHT.

* WAVES...3 TO 6 FT SUBSIDING TO 2 TO 4 FT BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
798 
WHUS73 KGRB 182111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST MON NOV 18 2013

...GUSTY WEST WINDS EXPECTED THROUGH THE EVENING AND EARLY
OVERNIGHT...

.INTENSE LOW PRESSURE WILL PULL AWAY FROM THE STATE THIS EVENING.
WINDS WILL CONTINUE TO SLOWLY DIMINISH LATE INTO TONIGHT...HOWEVER
A FEW GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE IN THE NORTHERN BAY
AND NEAR NORTHERN DOOR COUNTY...ESPECIALLY THROUGH DEATHS DOOR.
LMZ521-522-541-190515-
/O.EXP.KGRB.GL.W.0016.000000T0000Z-131118T2100Z/
/O.CON.KGRB.SC.Y.0088.000000T0000Z-131119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
311 PM CST MON NOV 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING HAS EXPIRED...

* WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KTS....DECREASING TO 10
  TO 15 KTS OVERNIGHT. A FEW GUSTS TO 35 KTS ARE STILL
  POSSIBLE...ESPECIALLY NEAR DEATHS DOOR...THROUGH THE EVENING
  HOURS.

* WAVES...3 TO 6 FT SUBSIDING TO 2 TO 4 FT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-190000-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-131119T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
311 PM CST MON NOV 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS 15 TO 25 KTS...DIMINISHING TO 10
  TO 15 KTS IN THE LATE EVENING.

* WAVES...1 TO 3 FT...WITH THE LARGER WAVES POSSIBLE TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 17, 3:39 AM CST, 28 minutes earlier.

Area forecast discussion, Nov 17, 3:39 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CST SUN NOV 17 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 338 AM CST SUN NOV 17 2013

DISCUSSION FOR THIS PORTION OF THE FORECAST WILL FOLLOW A LITTLE
LATER.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 338 AM CST SUN NOV 17 2013

FAIRLY QUIET WEATHER PATTERN EXPECTED DURING THE PERIOD. MAIN
CONCERN WILL BE PRECIPITATION CHANCES TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT AS SURFACE COLD FRONT AND UPPER LEVEL DISTURBANCE
MOVE THROUGH THE REGION. FOR TUESDAY NIGHT...ONLY WENT WITH SLIGHT
POPS AS MODEL SOUNDINGS INDICATED A LOT OF DRY AIR JUST ABOVE THE
SURFACE. THE HIGHEST POPS WERE ACROSS THE WEST. BEST SATURATION OF
THE ATMOSPHERE OCCURS ON WEDNESDAY INTO WEDNESDAY NIGHT. CONTINUED
MID RANGE POPS ACROSS MUCH OF THE AREA WITH A GRADUAL DECREASE IN
POPS FROM WEST TO EAST WEDNESDAY NIGHT. PRECIPITATION SHOULD BE
MAINLY IN THE FORM OF SNOW TUESDAY NIGHT AND WEDNESDAY NIGHT...A
MIX OF RAIN/SNOW ACROSS THE ENTIRE REGION ON WEDNESDAY.
TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE 30S AND 40S
THROUGH FRIDAY... THEN SHOULD TURN MUCH COLDER FOR NEXT WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1015 PM CST SAT NOV 16 2013

VARIABLE CONDITIONS EXPECTED ACROSS THE AREA OVERNIGHT. MVFR CIGS
AND VSBYS FOR THE MOST PART BUT IF THERE IS ANY CLEARING LIFR CIGS
AND VSBYS ARE POSSIBLE. IFR CIGS AND VSBYS ALSO EXPECTED NEAR LAKE
MICHIGAN AT MANITOWOC AND STURGEON BAY AND POSSIBLY GREEN BAY. A
STORM SYSTEM WILL BRING A LARGE AREA OF RAIN AND SCATTERED
THUNDERSTORMS SUNDAY. THEY WILL ARRIVE FROM SOUTH TO NORTH IN THE
MORNING AND GENERALLY BE ACCOMPANIED BY IFR CONDITIONS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR WIZ038>040-048>050.

WIND ADVISORY FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY FOR
WIZ022.
&&

SHORT TERM.....SKOWRONSKI
LONG TERM......ECKBERG
AVIATION.......RDM
Hazardous weather outlook, Nov 16, 2:59 PM CST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CST SAT NOV 16 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
259 PM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS
COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD
PRODUCE SMALL HAIL AND GUSTY WINDS. RAINFALL SUNDAY COULD ALSO BE
SUFFICIENT TO RESULT IN SOME PONDING OF WATER IN URBAN AREAS WHERE
STORM SEWER GRATES ARE CLOGGED WITH LEAVES.

ON SUNDAY NIGHT...STRONG WEST TO NORTHWEST WINDS WILL GUST UP TO
35 MPH ACROSS MUCH OF THE REGION MAINLY BETWEEN 6PM AND MIDNIGHT.
STRONG WINDS COMING OFF THE BAY WILL GUST AS HIGH AS 50 MPH ACROSS
WESTERN DOOR COUNTY AND CONTINUE INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-172100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
259 PM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS
COULD PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD
POSE A HAZARD TO MARINERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD
PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD POSE A
HAZARD TO MARINERS THROUGH MID-AFTERNOON SUNDAY.

GALE FORCE WINDS ARE EXPECTED SUNDAY NIGHT AND MONDAY. WINDS WILL
BEGIN TO DIMINISH MONDAY AFTERNOON.

AK/TE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:49 AM CSTWind AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more32 hr
Nov 17, 10:41 AM CSTSpecial Marine WarningGRB94 min

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.